# SDR F3LA2017042500117

- Difficulty date: April 25, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-112
- Aircraft serial: 1515
- Aircraft time: 54,154 hours, 26,687 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6425658505
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD G RSVR LO PRESS AND HYD G RSVR LO LVL ECAM MESSAGES. INFLIGHT LOSS OF GREEN HYDRAULIC SYSTEM. REMOVED AND REPLACED HYDRAULIC LINE BETWEEN HYDRAULIC PRESSURE HOSE AND PRESSURE SWITCH ON NUMBER 1 ENGINE. REFERENCE AMM 29-11-49 BLOCK 401. PERFORMED GREEN HYDRAULIC TEST. OPERATIONAL CHECK GOOD.
